MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recy7968 showed ten other similar product complaint(s) from this lot number.The complaints for this lot number (recy7968) have been reported from the same facility.
 
Event or Problem Description
It was reported that 3 provena piccs were occluded in the bone marrow transplant unit, in the middle of stem cell infusions.It was stated that the piccs were unable to be cathflo'd successfully.No other information is available.This report addresses the second picc.

Brand Name
PROV 4F DL IR 70CM NI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8777866
Report Number3006260740-2019-01907
Device Sequence Number1937572
Product Code LJS
UDI-Device Identifier00801741130052
UDI-Public(01)00801741130052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS3274355
Device Lot NumberRECY7968
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1